Revista Matemática Iberoamericana

Explicit models for perverse sheaves

Félix Gudiel and Luis Narváez

Full-text: Open access

Abstract

We consider categories of generalized perverse sheaves, with relaxed constructibility conditions, by means of the process of gluing $t$-structures and we exhibit explicit abelian categories defined in terms of standard sheaves categories which are equivalent to the former ones. In particular, we are able to realize perverse sheaves categories as non full abelian subcategories of the usual bounded complexes of sheaves categories. Our methods use induction on perversities. In this paper, we restrict ourselves to the two-strata case, but our results extend to the general case.

Article information

Source
Rev. Mat. Iberoamericana, Volume 19, Number 2 (2003), 425-454.

Dates
First available in Project Euclid: 8 September 2003

Permanent link to this document
https://projecteuclid.org/euclid.rmi/1063050162

Mathematical Reviews number (MathSciNet)
MR2023194

Zentralblatt MATH identifier
1057.18006

Subjects
Primary: 18E30: Derived categories, triangulated categories 32S60: Stratifications; constructible sheaves; intersection cohomology [See also 58Kxx] 14F43: Other algebro-geometric (co)homologies (e.g., intersection, equivariant, Lawson, Deligne (co)homologies)

Keywords
perverse sheaf derived category t-structure stratified space abelian category

Citation

Gudiel, Félix; Narváez, Luis. Explicit models for perverse sheaves. Rev. Mat. Iberoamericana 19 (2003), no. 2, 425--454. https://projecteuclid.org/euclid.rmi/1063050162


Export citation

References

  • Beilinson, A. A., J. Bernstein and P. Deligne: Faisceaux pervers. In Analysis and topology on singular spaces, I (Luminy, 1981), 5-171. Astérisque 100, Soc. Math. France, Paris, 1982.
  • Deligne, P.: Lettre à R. MacPherson, 1981.
  • Deligne, P. and N. Katz: Groupes de monodromie en Géométrie Algébrique (SGA 7 II). Lect. Notes in Math. 340, Springer-Verlag, Berlin-Heidelberg, 1973.
  • Godement, R.: Topologie Algébrique et Théorie des faisceaux. Publ. Math. Univ. Strasbourg 13, Hermann, Paris, 1958.
  • Gudiel-Rodríguez, F.: Descripción explícita de $t$-estructuras sobre espacios estratificados. Ph. D. Thesis. Universidad de Sevilla, February 2001.
  • Kashiwara, M. and T. Kawai: On the holonomic systems of microdifferential equations, III. Systems with regular singularities. Publ. Res. Inst. Math. Sci. 17 (1981), 813-979.
  • Mac Lane, S.: Homology. Academic Press Inc., Publishers, New York, 1963.
  • Mac Lane, S.: Categories for the working mathematician. Graduate Texts in Mathematics 5, Springer-Verlag, New York, 1971.
  • MacPherson, R. and K. Vilonen.: Elementary construction of perverse sheaves. Invent. Math. 84 (1986), 403-436.
  • Maisonobe, Ph.: Faisceaux pervers sur $\mathbbC$ relativement à $\0\$ et couple $E\leftrightarrows F$. In Introduction à la théorie algébrique des systèmes différentiels (Plans-sur-Bex, 1984), 135-146. Travaux en Cours 34, Hermann, Paris, 1988.
  • Milnor, J.: Singular points of complex hypersurfaces, Ann. of Math. Studies 61, Princeton Univ. Press, Princeton, N.J., 1968.
  • Narváez-Macarro, L.: Cycles évanescents et faisceaux pervers: cas des courbes planes irréductibles. Comp. Math. 65 (1988), 321-347.
  • Narváez-Macarro, L.: Cycles évanescents et faisceaux pervers. II. Cas des courbes planes réductibles. In Singularities (Lille, 1991) (J.P. Brasselet, editor), 285-323. London Math. Soc. Lecture Note Ser. 201, Cambridge Univ. Press, Cambridge, 1994.
  • Verdier, J. L.: Extension of a perverse sheaf over a closed subspace. Astérisque 130 (1985), 210-217.
  • Verdier, J. L.: Des catégories dérivées des catégories abéliennes. Astérisque 239 (1996).